Extra Strength Pain Relief Tablets 250/bx

$9.45

SKU: 22234 Category:

Description

A special multi-ingredient formula which provides exceptional, fast relief from pain. Contains three proven pain relievers and caffeine for enhanced relief. •Extra strength, multi-ingredient, pain reliever •Aspirin 162 mg., salicylamide 152 mg., acetaminophen 110 mg., and caffeine 32.4 mg. tablets •Bilingual box labeling •Sugar free •Convenient, easy-to-use dispenser boxes •125 packets of 2 tablets (250 total tablets)

Additional information

Weight 0.8 lbs

Reviews

There are no reviews yet.

Be the first to review “Extra Strength Pain Relief Tablets 250/bx”